# SDR ASAA0010069

- Difficulty date: June 8, 2000
- Submitted: August 21, 2000
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8731002142
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - PRIOR TO FLIGHT 22, THE SMOKE BARRIER EMERGENCY EXIT LIGHT WOULD NOT TEST.  REPLACED SMOKE BARRIER EMERGENCY EXIT IDENTIFIER AND THE LIGHT OPERATED NORMALLY.  (M)
